Codral PE Cough Cold & Flu Day & Night Capsules 48

Codral PE Cough Cold & Flu Day & Night Capsules 48
Always read the label and follow the directions for use.
PURCHASE LIMIT: 3
$20.61
In Stock

If you wish to contact us for some advice on this product, please call 1300 929 929

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

Incorrect use may be harmful. If symptoms persist, talk to your health professional.

Phenylephrine may cause sleeplessness in some people.

Night capsules only: may make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Keep to recommended dose.  If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

A NOTE FROM WIZARD

All reasonable efforts have been made to ensure that ingredient listings, product images and other information for products displayed on this website are up to date, accurate and complete.

We still recommend that you check the ingredient listings and warnings on a product before use.

New Formula Codral Cold & Flu+Cough is non-drowsy in the day and allows rest in the night. Contains 36 Day capsules and 12 Night capsules.

This Codral is ideal for:

- dry cough

- blocked/runny noses

- headaches and fever

- body aches and pains

How many Day: 2 green capsules as necessary Night: 2 red and white capsules as necessary How often Day: morning, midday & afternoon Night: at bedtime Time between each dose 4-6 hours as necessary Maximum 6 day & 2 night capsules in 24 hours When to stop Adults after a few days. Children after 48 hours, except on medical advice

Day: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Hydrobromide 10mg

Night: Paracetamol 500mg, Chlorpheniramine Maleate 2mg, Dextromethorphan Hydrobromide 10mg, Also contains Lactose

RELATED PRODUCTS

PEOPLE ALSO BOUGHT

Scroll to top